Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at May 9, 2015, 7:37 AM CDT for Montague County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 7:37 AM CDT (12:37 UTC)
- Expired
- May 9, 2015, 8:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
042
WWUS84 KFWD 091237
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 AM CDT SAT MAY 9 2015
TXZ091-091315-
MONTAGUE TX-
737 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE COUNTY UNTIL
815 AM CDT...
AT 736 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWPORT...OR 15 MILES NORTH OF JACKSBORO...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA AND STONEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3366 9757 3344 9788 3343 9789 3343 9793
3344 9794 3344 9798 3366 9798 3385 9780
TIME...MOT...LOC 1236Z 225DEG 26KT 3343 9807
$$
DUNNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 9, 3:22 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 9, 3:22 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 322 AM CDT SAT MAY 9 2015 .DISCUSSION... ...MORE STRONG TO SEVERE THUNDERSTORMS AND FLOODING PROBLEMS THIS WEEKEND... AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION THROUGH THE WEEKEND AS AN UPPER LOW OVER NORTHERN ARIZONA MOVES THROUGH SOUTHERN COLORADO AND INTO THE CENTRAL AND NORTHERN PLAINS ON SUNDAY NIGHT. SEVERAL SHORT WAVES WILL MOVE ACROSS NORTH/CENTRAL TEXAS THIS WEEKEND AND PRODUCE SEVERAL ROUNDS OF STRONG TO SEVERE CONVECTION AND AREAS OF HEAVY RAINFALL. TWO DAY RAIN TOTALS MAY EXCEED 3 INCHES IN SOME LOCATIONS AND PRODUCE BOTH LOCALIZED FLASH FLOODING AND LONG DURATION AREAL FLOODING. THUS...WE HAVE EXPANDED AND EXTENDED THE CURRENT FLOOD WATCH TO COVER AREAS ALONG AND NORTH OF A BRECKENRIDGE TO DALLAS TO GREENVILLE TO PARIS LINE THROUGH MONDAY 7 AM. OUR AIR MASS WILL NOT BE MUCH DIFFERENT THIS WEEKEND AS VERY UNSTABLE AIR CONTINUES TO FEED NORTH OVER THE REGION WHILE STRONG UPPER UPPER DYNAMICS PROVIDE FOR LARGE SCALE ASCENT. ON SATURDAY...FORECAST SOUNDINGS SHOW ANOTHER POTENTIAL FOR SUPERCELLS AS HODOGRAPHS SHOW SIGNIFICANT SFC-3KM HELICITY OF 200-400 M2/S2...SFC CAPE OF 2000-2500 J/KG AND 0-6KM BULK SHEAR OF 35-50 KNOTS. ON SUNDAY...THE HELICITY IS DOWN TO AROUND 250 M2/S2...WHILE SFC CAPE REMAINS AROUND 2500 J/KG AND 0-6KM BULK SHEAR INCREASES TO 45 TO 55 KNOTS. AGAIN...THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS...AND ANY SUPERCELL COULD PRODUCE A TORNADO. COME MONDAY...WE STILL THINK A COLD FRONT WILL SWING THROUGH THE CWA AND PUSH THE CONVECTION TO THE SOUTHERN CWA. THE FRONT SHOULD MOVE SOUTH OF THE CWA FOR TUESDAY THEN STALL TO OUR SOUTH ON WEDNESDAY. IT SHOULD LIFT BACK NORTH ACROSS THE CWA ON THURSDAY. THE NEARBY PROXIMITY OF THE FRONT AND UNSTABLE AIR ALONG IT AND ABOVE IT ALONG WITH CONTINUED SOUTHWESTERLY FLOW ALOFT AND SEVERAL SHORT WAVE TROUGHS...WILL RESULT IN DAILY CONVECTION THROUGH LATE WEEK. ONE OF THE SHORT WAVE TROUGHS ARRIVES TUESDAY AND ANOTHER ONE ON WEDNESDAY AFTERNOON AND NIGHT. A THIRD ARRIVES FOR FRIDAY. THUS...CONVECTION SHOULD BE A DAILY EVENT FOR MUCH OF THE CWA TUESDAY THROUGH THURSDAY...BUT FORECAST SOUNDING SHOW THE AIR MASS LESS UNSTABLE AND NEARLY MOIST ADIABATIC WITH HIGH PWATS VALUES WHICH WOULD LIMIT OUR SEVERE POTENTIAL BUT INCREASE THE POTENTIAL FOR HEAVY DOWNPOURS. COME FRIDAY THE AIR MASS BECOMES MORE UNSTABLE WITH CAPE RISING ABOVE 2000J/KG. 75 && .AVIATION... /ISSUED 1139 PM CDT FRI MAY 8 2015/ /06Z TAFS/ WE ARE STILL WATCHING ISOLATED TO SCATTERED...STRONG TO SEVERE STORMS CONTINUING ALONG AND NORTH OF I-20. THIS ACTIVITY 'MAY' AFFECT DFW AIRPORTS BETWEEN MIDNIGHT AND SUNRISE...THOUGH HIGH RES MODELS HAVE REALLY STRUGGLED THE PAST 72 HRS WITH EVOLUTION AND TIMING. I DID REMOVE THE TEMPO GROUP FOR -TSRA AROUND MIDNIGHT... SINCE STORMS ARE A GOOD 2-3 HRS AWAY NEAR KBKD AND K0F2. ANOTHER HOUR OR TWO OF VFR CIGS WILL PREVAIL...BEFORE MVFR CIGS RETURN AND REMAIN THROUGH MUCH OF THE MORNING SATURDAY. VFR CONDITIONS WILL RETURN SATURDAY AFTERNOON. OTHERWISE...SOUTH- SOUTHEAST WINDS WILL PREVAIL AT 10-15 KTS...WITH OCCASIONAL HIGHER GUSTS. GUSTS MAY BE VARIABLE IN AND NEAR STORMS. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 69 80 64 77 / 70 60 80 80 30 WACO, TX 84 69 82 66 80 / 60 50 80 80 60 PARIS, TX 80 69 79 64 77 / 60 60 80 80 40 DENTON, TX 79 67 78 61 75 / 70 60 80 80 20 MCKINNEY, TX 80 67 79 63 76 / 70 60 80 80 30 DALLAS, TX 81 69 80 64 77 / 70 60 80 80 30 TERRELL, TX 81 70 81 66 79 / 60 60 80 80 50 CORSICANA, TX 83 71 82 67 80 / 60 40 70 80 60 TEMPLE, TX 85 70 83 66 81 / 60 40 70 80 60 MINERAL WELLS, TX 81 67 78 61 74 / 60 60 80 60 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ105-115>120. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>104. && /75
Hazardous weather outlook, May 9, 4:07 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 AM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 AM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY AND TODAY. SOME STORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON AND EVENING...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. THE BEST CHANCES OF SEVERE WEATHER DURING THIS PERIOD WILL BE ON SUNDAY WHEN SOME STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, May 9, 1:39 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 AM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM FLASH FLOOD 3 E BRECKENRIDGE 32.75N 98.85W
05/09/2015 STEPHENS TX LAW ENFORCEMENT
HWY 180 EAST OF BRECKENRIDGE PARTIALLY CLOSED DUE TO
WATER ON THE ROAD.Local storm report, May 9, 1:40 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 4 SE BRECKENRIDGE 32.71N 98.85W
05/08/2015 STEPHENS TX LAW ENFORCEMENT
FM207 WAS CLOSED DUE TO HIGH WATERSpecial weather statement, May 9, 5:46 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 AM CDT SAT MAY 9 2015
TXZ100-115-091130-
STEPHENS TX-YOUNG TX-
546 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR YOUNG AND NORTHERN STEPHENS
COUNTIES UNTIL 630 AM CDT...
AT 545 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTAL FALLS...OR 10 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...OLNEY...CRYSTAL FALLS...NEWCASTLE AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3295 9910 3296 9895 3340 9895 3340 9842
3295 9843 3295 9857 3287 9858 3265 9910
TIME...MOT...LOC 1045Z 239DEG 37KT 3291 9898
DUNNSpecial weather statement, May 9, 6:43 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT SAT MAY 9 2015
TXZ101-091230-
JACK TX-
643 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 730 AM CDT...
AT 643 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRYSON...OR 13 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST AT 40
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.
LAT...LON 3347 9798 3344 9798 3343 9792 3324 9792
3302 9842 3346 9842 3347 9837
TIME...MOT...LOC 1143Z 242DEG 34KT 3320 9838
DUNNSpecial weather statement, May 9, 7:37 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 AM CDT SAT MAY 9 2015
TXZ091-091315-
MONTAGUE TX-
737 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE COUNTY UNTIL
815 AM CDT...
AT 736 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWPORT...OR 15 MILES NORTH OF JACKSBORO...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA AND STONEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3366 9757 3344 9788 3343 9789 3343 9793
3344 9794 3344 9798 3366 9798 3385 9780
TIME...MOT...LOC 1236Z 225DEG 26KT 3343 9807
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| May 8, 7:05 PM CDT | Tornado Warning | FWD | Young | 43 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| May 8, 7:10 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 58 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 8, 7:38 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| May 8, 7:44 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| May 8, 7:54 PM CDT | Tornado Warning | FWD | Montague | 15 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 59 min |
| May 8, 8:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 8, 9:34 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 62 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 8, 10:07 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 26 min |
| May 8, 10:32 PM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| May 8, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 8, 10:36 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 62 min |
| May 8, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 8, 11:47 PM CDT | Special Weather Statement | FWD | Lamar | 43 min |
| May 8, 11:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 9, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 39 min |
| May 9, 3:08 AM CDT | Areal Flood Warning | FWD | Stephens | 6 hr |
| May 9, 5:46 AM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 9, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 9, 6:43 AM CDT | Special Weather Statement | FWD | Jack | 47 min |
| May 9, 6:54 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 50 min |
| May 9, 8:09 AM CDT | Special Weather Statement | FWD | Montague | 51 min |
| May 9, 8:33 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 9, 8:37 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| May 9, 9:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 9, 9:14 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 9, 9:20 AM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Collin | 3 days |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| May 9, 9:49 AM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 9, 10:06 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| May 9, 10:23 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 67 min |
| May 9, 10:26 AM CDT | Flash Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 6 hr |
| May 9, 10:31 AM CDT | Areal Flood Warning | FWD | Wise | 119 min |
| May 9, 11:44 AM CDT | Special Weather Statement | FWD | Fannin | 61 min |
| May 9, 12:11 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 9, 12:19 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 9, 12:25 PM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 45 min |
| May 9, 1:19 PM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 2:06 PM CDT | Special Weather Statement | FWD | Grayson | 39 min |
| May 9, 2:35 PM CDT | Areal Flood Advisory | FWD | Lamar | 115 min |
| May 9, 3:14 PM CDT | Areal Flood Warning | FWD | Fannin | 3 hr |
| May 9, 3:18 PM CDT | Areal Flood Advisory | FWD | Wise | 117 min |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Collin | 51 hr |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| May 9, 4:26 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 9, 4:28 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 9, 4:34 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| May 9, 4:46 PM CDT | Tornado Warning | FWD | Eastland | 29 min |
| May 9, 4:47 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 9, 4:55 PM CDT | Tornado Warning | FWD | Cooke | 35 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 9, 5:28 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Eastland | 33 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Cooke | 22 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 9, 5:58 PM CDT | Tornado Warning | FWD | Young | 32 min |
| May 9, 5:59 PM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| May 9, 6:06 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 66 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.